Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2007 | 2003
Number of items: 12.

2015

Berninger, H. and Kornhuber, R. and Sander, O. (2015) A multidomain discretization of the Richards equation in layered soil. Computational Geosciences, 19 (1). pp. 213-232. ISSN 1420-0597

2014

Berninger, H. and Loisel, S. and Sander, O. (2014) The 2-Lagrange multiplier method applied to nonlinear transmission problems for the Richards equation in heterogeneous soil with cross points. SIAM J. Sci. Comput., 36 (5). A2166-A2198. ISSN 1064-8275

Berninger, H. and Ohlberger, M. and Sander, O. and Smetana, K. (2014) Unsaturated subsurface flow with surface water and nonlinear in- and outflow conditions. Mathematical Models and Methods in Applied Sciences, 24 (5). pp. 901-936. ISSN 1793-6314

2013

Berninger, H. and Kornhuber, R. and Sander, O. (2013) Heterogeneous substructuring methods for coupled surface and subsurface flow. In: Domain Decomposition Methods in Science and Engineering XX. Lecture Notes in Computational Science and Engineering, 91 . Springer Berlin Heidelberg, pp. 427-434. ISBN 978-3-642-35274-4

2012

Bastian, P. and Berninger, H. and Dedner, A. and Engwer, C. and Henning, P. and Kornhuber, R. and Kröner, D. and Ohlberger, M. and Sander, O. and Schiffler, G. and Shokina, N. and Smetana, K. (2012) Adaptive modelling of coupled hydrological processes with application in water management. In: Progress in Industrial Mathematics at ECMI 2010. Mathematics in Industry: The European Consortium for Mathematics in Industry (17). Springer Berlin Heidelberg, pp. 561-567. ISBN 978-3-642-25100-9

2011

Berninger, H. and Kornhuber, R. and Sander, O. (2011) Fast and robust numerical solution of the Richards equation in homogeneous soil. SIAM Journal on Numerical Analysis, 49 (6). pp. 2576-2597. ISSN 0036-1429

Berninger, H. and Kornhuber, R. and Sander, O. (2011) Heterogeneous domain decomposition of surface and porous media flow. AIP Conference Proceedings, 1389 . pp. 2025-2028. ISSN 0094-243X

Berninger, H. and Kornhuber, R. and Sander, O. (2011) Convergence behaviour of Dirichlet-Neumann and Robin methods for a nonlinear transmission problem. In: Domain Decomposition Methods in Science and Engineering XIX. Lecture Notes in Computational Science and Engineering, 78 . Springer Berlin Heidelberg, pp. 87-98. ISBN 978-3-642-11303-1

2010

Berninger, H. and Sander, O. (2010) Substructuring of a Signorini-type problem and Robin's method for the Richards equation in heterogeneous soil. Computing and Visualization in Science, 13 (5). pp. 187-205. ISSN 1432-9360

2009

Berninger, H. (2009) Non-overlapping domain decomposition for the Richards equation via superposition operators. In: Domain Decomposition Methods in Science and Engineering XVIII. Lecture Notes in Computational Science and Engineering, 70 . Springer Berlin Heidelberg, pp. 169-176. ISBN 978-3-642-02676-8

2007

Berninger, H. and Kornhuber, R. and Sander, O. (2007) On nonlinear Dirichlet-Neumann Algorithms for jumping nonlinearities. In: Domain Decomposition Methods in Science and Engineering XVI. In: Domain Decomposition Methods in Science and Engineering XVI. LNCSE, 55 . Springer, pp. 489-496. ISBN 978-3-540-34469-8

2003

Berninger, H. and Werner, Dirk (2003) Lipschitz spaces and M-ideals. Extracta Mathematicae, 18 (1). pp. 33-56. ISSN 0213-8743

This list was generated on Sun Sep 24 08:51:33 2017 CEST.